Research ArticleOpen accessIn the abstractValidation of MIKE 11 Model Simulated Data for Biochemical and Chemical Oxygen Demands TransportMahdieh Eisakhani, Md. Pauzi Abdullah, Othman Abd Karim, Amirhossein MalakahmadAmerican Journal of Applied Sciences, Vol. 9, Issue 3 · 27 Jan 2012 · 7,686 accessesView PDFCite
28 results for “Finite Difference Method”
Set a search alertResearch ArticleOpen accessIn the abstractQuarter-Sweep Projected Modified Gauss-Seidel Algorithm Applied to Linear Complementarity ProblemW. S. Koh, J. Sulaiman, R. MailAmerican Journal of Applied Sciences, Vol. 7, Issue 6 · 30 Jun 2010 · 7,399 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Solution of Second-Order Linear Fredholm Integro-Differential Equation Using Generalized Minimal Residual MethodElayaraja Aruchunan, Jumat SulaimanAmerican Journal of Applied Sciences, Vol. 7, Issue 6 · 30 Jun 2010 · 8,198 accessesView PDFCite
Research ArticleOpen accessIn the abstractDesign and Simulation of Microelectromechanical System Capacitive Shunt SwitchesHaslina Jaafar, Othman Sidek, Azman Miskam, Shukri KorakkottilAmerican Journal of Engineering and Applied Sciences, Vol. 2, Issue 4 · 31 Dec 2009 · 7,710 accessesView PDFCite
Research ArticleOpen accessIn the abstractModeling of Activated Sludge Floc CharacteristicsIbrahim H. Mustafa, G. Ibrahim, Ali Elkamel, A. H. ElahwanyAmerican Journal of Environmental Sciences, Vol. 5, Issue 1 · 28 Feb 2009 · 7,422 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Strongly Coupled Linear Elliptic Systems with Application to Otolith Membrane DistortionI.K. YoussefJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,714 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Discretized Algorithm for Optimal Problems Constrained by Differential Equation with Real CoefficientsO. OlotuJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,851 accessesView PDFCite
Research ArticleOpen accessIn the abstractVariable Velocity Influence on the Vibration of Simply Supported Bernoulli - Euler Beam Under Exponentially Varying Magnitude Moving LoadT. O. AwodolaJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 7,659 accessesView PDFCite